MAUDE Adverse Event Report: MEDCOMP 14F X 28CM SPLIT CATH III

MEDCOMP 14F X 28CM SPLIT CATH III
Model Number ASPC28-3E.
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 12/04/2018
Type of Reportable Event Malfunction
Event or Problem Description
When connecting the patient, air was inside the 2 catheter branches.The dialysis session was immediately stopped and the doctors were called.Blood presence was on the dressing.With a visual inspection, it was noticed a cut between the triangle and the catheter part on the patient side.The catheter was removed by the doctor.No clinical consequences for the patient.
 
Additional Manufacturer Narrative
Based on the investigation performed, the product was manufactured according to required specifications.100% visual and functional (leak test) inspections are performed during the manufacture of the material as detection control; and the fact that product was implanted for 2 years 8 months with no reported problems, it is concluded that a root cause could not be attributable to the manufacturing processes.

Brand Name
14F X 28CM SPLIT CATH III
Common Device Name
SPLIT CATH III
Manufacturer (Section D)
MEDCOMP
1499 delp drive
harleysville PA 19438
MDR Report Key8217626
Report Number2518902-2019-00003
Device Sequence Number19259972
Product Code MSD
UDI-Device Identifier00884908003710
UDI-Public884908003710
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040318
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Device Explanted Year2018
Reporter Type Manufacturer
Report Source distributor,foreign
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/30/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date10/05/2018
Device Model NumberASPC28-3E.
Device Catalogue NumberASPC28-3E.
Device Lot NumberMHDB400
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer01/08/2019
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/04/2018
Supplement Date Received by Manufacturer12/04/2018
Initial Report FDA Received Date01/04/2019
Supplement Report FDA Received Date04/30/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age79 YR
Patient Weight72